# SDR 2022F00459

- Difficulty date: November 15, 2022
- Submitted: November 15, 2022
- Operation: General aviation
- Aircraft: N598QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0157
- Aircraft time: 4,022 hours, 2,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69226802870
- Condition: Corroded
- Location: Rt Wing
- Part time: 4,022 hours, 2,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN DAMAGE (CORROSION)  ENGINEERING MEMO # DQ36175M1 DATED SEPT 23, 2022
